# SDR UHLA201512110929

- Difficulty date: December 11, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SUPPORT ARM HAS TWO GOUGES AROUND NUTPLATE HOLES.  BLENDED CORROSION IAW SRM 51-10-02, 51-10-03, AND 51-12-01.  MAJOR REPAIR.
